Top 9 Zyrtec Allergy Liquid – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Zyrtec

#ad

Zyrtec 24 Hr Children's Allergy Syrup with Cetirizine, Grape Flavor, Dye- & Sugar-Free, 8 fl. oz

#ad
Zyrtec #ad - Zyrtec children's allergy liquid medicine contains 5 milligrams of cetirizine hydrochloride in each 5 mL and provides 24 hours of kids' allergy relief from symptoms of hay fever and other upper respiratory allergies.

Kids' allergy medicine includes dosing cup and is suitable for children ages two years and up, for consistently powerful all-day relief of your child's allergies. This children's allergy syrup effectively treats indoor allergies caused by dust, weeds, as well as outdoor allergies caused by tree pollen, mold, and pet dander, and grasses.88-fluid ounces of children's zyrtec allergy Syrup for relief of your kid's indoor and outdoor allergy symptoms including runny nose, sneezing, itchy, watery eyes and itchy nose and throat.

From the #1 pediatrician-recommended brand for children's allergies among OTC oral antihistamines, this children's allergy medicine is available in a kid-friendly grape flavor and is both dye-free and sugar-free.
BrandZyrtec #ad
ManufacturerAmazonUs/EE6IC #ad
Height5.88 Inches
Length2.5 Inches
Width2.63 Inches
Part NumberSB-123
Model00300450209146

2. Good Sense

#ad

Grape Flavor, 4 Ounces, GoodSense Children’s All Day Allergy, Cetirizine Hydrochloride Oral Solution 1 mg/mL

#ad
Good Sense #ad - Active ingredient: goodsense children's all-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec.

24 hour relief: this children's allergy medicine provides all day relief from runny nose, itchy nose or throat and itchy, sneezing, watery eyes. Kid-friendly: this syrup is specially formulated for kids 2 years and older; parents can feel good about giving their kids safe and trusted medicine that is sugar free, dye free, alcohol free and gluten free. Tasty grape flavor: This syrup comes in a grape flavor that kids will love. One dose per day: don't stop the play to keep the symptoms away; one dose relieves symptoms due to hay fever or other upper respiratory allergies for a full 24 hours.
BrandGood Sense #ad
ManufacturerPerrigo Company #ad
Height5.13 Inches
Length2 Inches
Weight0.25 Pounds
Width2.31 Inches
Part Number370030148479

3. Zyrtec

#ad

Zyrtec Cetirizine HCI/ Antihistamine 10mg 65 Liquid Gels One Bottle of 25 and One Bottle of 40

#ad
Zyrtec #ad - Each allergy liquid gel contains 10 mg of powerful cetirizine hydrochloride antihistamine. This seasonal allergy medicine helps relieve runny nose, and itchy, sneezing, watery eyes, nose & throat. Allergy medicine provides relief that starts working hard at hour 1 and works twice as hard when you take it again the next day.
BrandZyrtec #ad
ManufacturerZyrtec #ad
Part Number4U-TQRY-6NWW

4. Zyrtec

#ad

Zyrtec 24 HR Indoor/Outdoor Allergy Relief Liquid Gels Capsules, 40 ct, Cetirizine HCI Antihistamine

#ad
Zyrtec #ad - Each allergy liquid gel contains 10 mg of powerful cetirizine hydrochloride antihistamine allergy medicine and effectively treats indoor allergies caused by dust, as well as outdoor allergies caused by tree pollen, mold, and pet dander, weeds, and grasses.

This powerful anti-allergy medicine is suitable for adults and children six years and older, with one dose providing powerful, effective relief for a full 24 hours. Prescription-strength allergy relief medicine starts working hard at hour one and works twice as hard when you take it again the next day, for all-day allergy relief that stays strong.

40-count bottle of zyrtec 24 hour allergy relief Liquid Gels for relief of your worst indoor and outdoor allergy symptoms, watery eyes, sneezing, itchy, including runny nose, and itchy nose and throat. Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines.
BrandZyrtec #ad
ManufacturerZyrtec #ad
Height4 Inches
Length6 Inches
Weight0.05 Pounds
Width5 Inches
Part NumberJJ-1762
ModelJJ-1762

5. Zyrtec

#ad

Cetirizine HCI Antihistamine, Zyrtec 24 HR Indoor & Outdoor Allergy Liquid Gels Capsules, 40 Count

#ad
Zyrtec #ad - Prescription-strength allergy relief capsules start working hard at hour one and work twice as hard when you take it again the next day, for all-day allergy relief that stays strong. This powerful anti-allergy medicine is suitable for adults and children six years and older, with one dose providing powerful, effective relief for a full 24 hours.

Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines. Each allergy liquid gel contains 10 mg of powerful cetirizine hydrochloride antihistamine and effectively treats indoor allergies caused by dust, and pet dander, mold, as well as outdoor allergies caused by tree pollen, weeds, and grasses.4

40-count bottle of zyrtec 24 hour allergy liquid Gels for relief of your worst indoor and outdoor allergy symptoms, including runny nose, itchy, watery eyes, sneezing, and itchy nose and throat.
BrandZyrtec #ad
ManufacturerZyrtec #ad
Height4.63 Inches
Length1.51 Inches
Weight0.05 Pounds
Width4.3 Inches
Part Number426733
Model20444

6. Zyrtec

#ad

40 ct, Zyrtec 24 HR Indoor & Outdoor Allergy Liquid Gels Capsules, Cetirizine HCI Antihistamine

#ad
Zyrtec #ad - Each allergy liquid gel contains 10 mg of powerful cetirizine hydrochloride antihistamine and effectively treats indoor allergies caused by dust, weeds, and pet dander, as well as outdoor allergies caused by tree pollen, mold, and grasses.

Prescription-strength allergy relief capsules start working hard at hour one and work twice as hard when you take it again the next day, for all-day allergy relief that stays strong. 40-count bottle of zyrtec 24 hour allergy liquid Gels for relief of your worst indoor and outdoor allergy symptoms, including runny nose, sneezing, itchy, watery eyes, and itchy nose and throat.

This powerful anti-allergy medicine is suitable for adults and children six years and older, with one dose providing powerful, effective relief for a full 24 hours. Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines.
BrandZyrtec #ad
ManufacturerJohnson & Johnson #ad
Height4.63 Inches
Length1.51 Inches
Weight0.11 Pounds
Width4.3 Inches
Part Number426733

7. Zyrtec

#ad

25 ct, Cetirizine HCI Antihistamine, Zyrtec 24 HR Indoor/Outdoor Allergy Relief Liquid Gels Capsules

#ad
Zyrtec #ad - 25-count bottle of zyrtec 24 hour allergy relief Liquid Gels for relief of your worst indoor and outdoor allergy symptoms, sneezing, itchy, watery eyes, including runny nose, and itchy nose and throat.

This powerful anti-allergy medicine is suitable for adults and children six years and older, with one dose providing powerful, effective relief for a full 24 hours. Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines. Prescription-strength allergy relief medicine starts working hard at hour one and works twice as hard when you take it again the next day, for all-day allergy relief that stays strong.

Each allergy liquid gel contains 10 mg of powerful cetirizine hydrochloride antihistamine allergy medicine and effectively treats indoor allergies caused by dust, mold, as well as outdoor allergies caused by tree pollen, and pet dander, weeds, and grasses.
BrandZyrtec #ad
ManufacturerJohnson & Johnson #ad
Height4.6 Inches
Length1.48 Inches
Weight0.05 Pounds
Width4.27 Inches
Part Number426751
Model300450204257

8. Zyrtec

#ad

Twin Pack of 4 fl. oz, Zyrtec 24 Hr Children's Allergy Syrup with Cetirizine, Sugar-Free Grape

#ad
Zyrtec #ad - Zyrtec children's allergy liquid contains 5 milligrams of cetirizine hydrochloride in each 5 mL and provides 24 hours of kids' allergy relief from symptoms of hay fever and other upper respiratory allergies.

From the #1 pediatrician-recommended brand for children's allergies among OTC oral antihistamines, this children's allergy liquid is available in kid-friendly flavors and is both dye-free and sugar-free. Twin pack of 4-fluid ounce bottles of children's Zyrtec Allergy Syrup for relief of indoor and outdoor allergy symptoms including runny nose, itchy, sneezing, watery eyes and itchy nose and throat. Kids' allergy medicine includes dosing cup and is suitable for children ages two years and up, for consistently powerful relief of your child's allergies.
BrandZyrtec #ad
Manufacturerzyrtec #ad
Height5 Inches
Length4 Inches
Width2 Inches
Part Number730-05

9. Zyrtec

#ad

Zyrtec 24 Hr Children's Allergy Syrup with Cetirizine, 1 fl. oz, Grape Flavor, Dye- & Sugar-Free

#ad
Zyrtec #ad - From the #1 pediatrician-recommended brand for children's allergies among OTC oral antihistamines, this children's allergy liquid is available in kid-friendly flavors and is both dye-free and sugar-free.

Kids' allergy medicine includes dosing cup and is suitable for children ages two years and up, for consistently powerful relief of your child's allergies. 1-fluid ounce of children's zyrtec allergy Syrup for relief of indoor and outdoor allergy symptoms including runny nose, itchy, sneezing, watery eyes and itchy nose and throat. Zyrtec children's allergy liquid contains 5 milligrams of cetirizine hydrochloride in each 5 mL and provides 24 hours of kids' allergy relief from symptoms of hay fever and other upper respiratory allergies.
BrandZyrtec #ad
ManufacturerChildren's Zyrtec #ad
Height3.13 Inches
Length1.5 Inches
Weight0.13 Pounds
Width1.5 Inches